# SDR DALA1123829870

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN R1 DOOR PAN REQUIRE CUT FOR R1 DOOR CUSP REPAIR.  CUT OUT DOOR PAN IAW DC-9 SRM 53-05 FIG 55.  RECEIVED NEW PAN PN 5912492-1.  LOCATED, DRILLED AND INSTALLED NEW PAN IAW DC-9 SRM 53-05 FIG 55.  WEIGHT FOR REPAIR 8.3 OZ NDT VERIFIED DAMAGE REMOVED PER NDT 06-10-01.001.  INSTALLED ID TAG DS 900-5-1 NR 4.
